# SDR SWAA2022081642373

- Difficulty date: July 30, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT STA. 727F-727G / 03] FOUND AREAS OF CORROSION ON ZEE CHANNEL FROM STA 727F+10 TO STA 767 OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. REMOVED ZEE CHANNEL FROM STA 727F+10 TO STA 767 IAW SRM 53-00-53-2R-5.;[04] 2. JOHN PRAMUK (TECHNICIAN); 02-AUG-2022 18:53 UTC [05] FABRICATED ZEE CHANNEL REPAIR PARTS IAW SRM 53-00-53-2R-5. OK TO ALODINE AND PRIME REPAIR PARTS.[12] REMOVED AND REPLACED ZEE CHANNEL FROM STA 727F+10 TO STA 767 IAW SRM 53-00-53-2R-5. SEE WORK ACCOMPLISHED AND INDIVIDUAL SIGN OFFS ABOVE.;[13] ALL WORK PREVIOUSLY COMPLETE; CLOSING CARD ONLY
